So ladies have you been on the depo shot and gained weight. How long did it take you to loose wight.?
I used the depo on and off since I was 14 I'm 24 now and it would cause me to gain like 5 pounds but would drop it easy when i stopped it but this last time I got the shot 3 times(9 months) and I gained A lot of weight the first 3 months 10 pounds then another 10-15 pounds and the last shot I weighed 145-150 my weight goes up and down. I only weighed 120 in January then I started the shots and started gaining weight. I think it has a lot to do with hormones because I never gained weight when I was younger but now I gained it and can't seem to lose it.
Oh my God ladies, consider an IUD (mirena)! You can have it removed if you want to conceive again.I haven't had a real period in 7 yrs, I don't miss it and I'm perfectly fine, no side effects, no weight gain, no being hampered for 4-7 days a month. It's been awesome.
As a husband of a woman who used an IUD, I have to say there is side affects. More mental than anything, but if you are fighting allot with your significant other after getting one, that's probably why.